# SDR UPS96206012

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT O/B CHORD FS 1342 LBL 30 WL 250 IS CORRODED.  REMOVED AND REPLACED O/B CHORD IAW BAC 65-19532 AND UPS EO B727-5530-4601 B.
